On the convergence rate of a quasi-Newton method for inverse eigen value problems

Raymond H. CHAN*, Shu-Fang XU, Hao-Min ZHOU

*Corresponding author for this work

Research output: Journal PublicationsJournal Article (refereed)peer-review

32 Citations (Scopus)

Abstract

In this paper, we first note that the proof of the quadratic convergence of the quasi-Newton method as given in Friedland, Nocedal, and Overton [SIAM J. Numer. Anal., 24 (1987), pp. 634-667] is incorrect. Then we give a correct proof of the convergence.

Original languageEnglish
Pages (from-to)436-441
Number of pages6
JournalSIAM Journal on Numerical Analysis
Volume36
Issue number2
DOIs
Publication statusPublished - Jan 1999
Externally publishedYes

Keywords

  • Inverse eigenvalue problem
  • Newton method

Fingerprint

Dive into the research topics of 'On the convergence rate of a quasi-Newton method for inverse eigen value problems'. Together they form a unique fingerprint.

Cite this